×

zbMATH — the first resource for mathematics

On bases, finite dimensional decompositions and weaker structures in Banach spaces. (English) Zbl 0217.16103

MSC:
46B15 Summability and bases; functional analytic aspects of frames in Banach and Hilbert spaces
46B28 Spaces of operators; tensor products; approximation properties
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. M. Day,Normed Linear Spaces, Springer, 1958. · Zbl 0082.10603
[2] N. Dunford and J. T. Schwartz,Linear operators, Part I, New York, 1958. · Zbl 0084.10402
[3] A. Grothendieck,Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc.16 (1955). · Zbl 0064.35501
[4] W. B. Johnson,Finite dimensional Schauder decompositions in \(\theta\)\(\lambda\) and dual \(\theta\)\(\lambda\) spaces, Illinois J. Math. (to appear).
[5] W. B. Johnson,On the existence of strongly series summable Markuschevich bases in Banach spaces (to appear). · Zbl 0221.46016
[6] S. Karlin,Bases in Banach spaces, Duke Math. J.15 (1948), 971–985. · Zbl 0032.03102 · doi:10.1215/S0012-7094-48-01587-7
[7] J. Lindenstrauss,Extension of compact operators, Mem. Amer. Math. Soc.48 (1964). · Zbl 0141.12001
[8] J. Lindenstrauss,On James’ paper ”Separable conjugate spaces” (to appear). · Zbl 0216.40802
[9] J. Lindenstrauss and A. Pełczyński,Absolutely summing operators in p spaces and their applications, Studia Math.29 (1968), 275–326. · Zbl 0183.40501
[10] J. Lindenstrauss and H. P. Rosenthal,The p spaces, Israel J. Math.7 (1969), 325–349. · Zbl 0205.12602 · doi:10.1007/BF02788865
[11] A. Pełczyński,Projections in certain Banach spaces, Studia Math.19 (1960), 209–228. · Zbl 0104.08503
[12] A. Pełczyński,Universal bases, Studia Math.32 (1969), 247–268.
[13] A. Pełczyński and P. Wojtaszczyk,Banach spaces with finite dimensional expansions of identity and universal bases of finite dimensional subspaces, Studia Math. (to appear). · Zbl 0221.46014
[14] J. R. Retherford,Shrinking bases in Banach spaces, Amer. Math. Monthly73 (1966), 841–846. · Zbl 0161.10304 · doi:10.2307/2314177
[15] A. E. Taylor,A geometric theorem and its application to biorthogonal systems, Bull. Amer. Math. Soc.53 (1947), 614–616. · Zbl 0031.40502 · doi:10.1090/S0002-9904-1947-08855-8
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.